Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2013, Article ID 478054, 12 pages
http://dx.doi.org/10.1155/2013/478054
Research Article

Stability Analysis of Numerical Methods for a 1.5-Layer Shallow-Water Ocean Model

1Key Laboratory of Ocean Circulation and Wave, Institute of Oceanology, Chinese Academy of Sciences, Qingdao 266071, China
2University of Chinese Academy of Sciences, Beijing 100049, China
3Institute of Applied Mathematics, Henan University, Kaifeng 475004, China

Received 7 March 2013; Accepted 12 September 2013

Academic Editor: Jong Hae Kim

Copyright © 2013 Guang-an Zou et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Guang-an Zou, Bo Wang, and Mu Mu, “Stability Analysis of Numerical Methods for a 1.5-Layer Shallow-Water Ocean Model,” Journal of Applied Mathematics, vol. 2013, Article ID 478054, 12 pages, 2013. https://doi.org/10.1155/2013/478054.